MAUDE Adverse Event Report: ARTHREX, INC. 1.3 MM DRL BIT FOR 2.0 MM QCKFIX SCRW; DRILL BIT

ARTHREX, INC. 1.3 MM DRL BIT FOR 2.0 MM QCKFIX SCRW; DRILL BIT
Model Number 1.3 MM DRL BIT FOR 2.0 MM QCKFIX SCRW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 13-feb-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8930d-13 1.3 mm drill bit for 2.0 mm quickfix screw bent and broke during the creation of the bone tunnel.This was discovered during an unspecified procedure with no patient harm.The surgery was completed using the other drill from the set.

Brand Name
1.3 MM DRL BIT FOR 2.0 MM QCKFIX SCRW
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24531334
Report Number1220246-2026-01278
Device Sequence Number13349813
Product Code HTW
UDI-Device Identifier00888867049253
UDI-Public(01)00888867049253(11)190131(10)031904
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.3 MM DRL BIT FOR 2.0 MM QCKFIX SCRW
Device Catalogue NumberAR-8930D-13
Device Lot Number031904
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown